# SDR UIEA2025060300724

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: BACB28X20E085
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION ON BUSHING P/N BACB28X20E085 INSTALLED IN THE FWD SHEAR PIN HOLE OF THE FWD ENGINE MOUNT (P/N 311T2211-7), RH SIDE.( BUSHING WAS REPLACED (P/N BACB28X20E085) PER DWG 311T2211-7 ID SHEET 1. NO FURTHER DEFECTS NOTED. )
